# SDR DALA2015111707071

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 43,535 hours, 20,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EMERGENCY LIGHT PACKS M1672, M1673, M1674, M1675 FAILED CAPACITY TEST.  MAINTENANCE R & R BATTERIES IN POWER SUPPLIES M1672, M1673, M1674, M1675 AND TEST OK IAW AMM 33-51-06/201.
